# SDR DXTA2022050961520

- Difficulty date: May 8, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- Aircraft time: 3,908 hours, 3,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: ENTRY DOOR LOWER SIDEWALL EMERGENCY EXIT LIGHT IS INOP.  REMOVED LOWER EMERGENCY EXIT SIGN LIGHT AND INSTALLED CUSTOMER SUPPLIED "NEW" EXIT IDENTIFIER,  OPS CHECK GOOD. ALL WORK DONE IAW AMM 33-52-13.
